Alert archive / Nebraska / Wind Advisories in 2014
Wind Advisory 17, NWS Omaha, NE
NWS Omaha, NE issued this wind advisory at Oct 3, 2014, 3:46 AM CDT for Harrison County, Monona County, Iowa; 15 counties in Nebraska. It took effect at Oct 3, 2014, 10:00 AM CDT. It was in force for 5 hr.
The area
The counties it named.
The facts
- Issued
- Oct 3, 2014, 3:46 AM CDT (08:46 UTC)
- In effect from
- Oct 3, 2014, 10:00 AM CDT
- Expired
- Oct 3, 2014, 3:15 PM CDT
- In force
- 5 hr
- Issued by
- NWS Omaha, NE
Counties Harrison County, IA, Monona County, IA, Antelope County, NE, Boone County, NE, Burt County, NE, Cedar County, NE, Colfax County, NE, Cuming County, NE, Dodge County, NE, Knox County, NE, Madison County, NE, Pierce County, NE, Platte County, NE, Stanton County, NE, Thurston County, NE, Washington County, NE, Wayne County, NE
The radar
The Omaha radar (KOAX), 91 km from the middle of the area, began a volume at 08:48 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Omaha, NE (KOAX), launched 00:00Z, 8.8 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 919 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- -46 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
985 WWUS73 KOAX 030846 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 346 AM CDT FRI OCT 3 2014 IAZ043-055-NEZ011-012-015>018-030>034-042>045-031730- /O.NEW.KOAX.WI.Y.0017.141003T1500Z-141003T2300Z/ /O.NEW.KOAX.FZ.A.0001.141004T0700Z-141004T1300Z/ MONONA-HARRISON-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE- MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY... WOODBINE...LOGAN...DUNLAP...CREIGHTON...BLOOMFIELD...CROFTON... WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...TEKAMAH... OAKLAND...LYONS...DECATUR...COLUMBUS...SCHUYLER...FREMONT...BLAIR 346 AM CDT FRI OCT 3 2014 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING... ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * TIMING...NORTHWEST WINDS WILL INCREASE THROUGH THE MORNING AND THEN DECREASE TOWARD EVENING. * WINDS...WINDS WILL INCREASE INTO THE 25 TO 35 MPH RANGE WITH SOME GUSTS OVER 40 MPH. * TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S AND LOWER 30S AFTER MIDNIGHT TONIGHT. * IMPACTS...TENDER VEGETATION MAY BE IMPACTED. THIS WOULD INCLUDE ANY LATE SEASON GARDENS OR OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IAZ056-069-NEZ050>053-065-066-031730- /O.NEW.KOAX.FZ.A.0001.141004T0700Z-141004T1300Z/ SHELBY-POTTAWATTAMIE-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER- INCLUDING THE CITIES OF...HARLAN...COUNCIL BLUFFS...DAVID CITY... WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE...PAPILLION... LA VISTA...SEWARD...MILFORD...LINCOLN 346 AM CDT FRI OCT 3 2014 ...FREEZE WATCH IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING. * TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S AND LOWER 30S AFTER MIDNIGHT TONIGHT. * IMPACTS...TENDER VEGETATION MAY BE IMPACTED. THIS WOULD INCLUDE ANY LATE SEASON GARDENS OR OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
2 follow-up statements
561 WWUS73 KOAX 031626 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1126 AM CDT FRI OCT 3 2014 IAZ043-055-NEZ011-012-015>018-030>034-042>045-040030- /O.CON.KOAX.WI.Y.0017.000000T0000Z-141003T2300Z/ /O.CON.KOAX.FZ.A.0001.141004T0700Z-141004T1300Z/ MONONA-HARRISON-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE- MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY... WOODBINE...LOGAN...DUNLAP...CREIGHTON...BLOOMFIELD...CROFTON... WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...TEKAMAH... OAKLAND...LYONS...DECATUR...COLUMBUS...SCHUYLER...FREMONT...BLAIR 1126 AM CDT FRI OCT 3 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CDT THIS EVENING... ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * TIMING...NORTHWEST WINDS WILL REMAIN STRONG THROUGH THE AFTERNOON AND THEN DECREASE TOWARD EVENING. * WINDS...WINDS OF 25 TO 35 MPH WILL CONTINUE WITH SOME GUSTS OVER 40 MPH. * TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S AND LOWER 30S AFTER MIDNIGHT TONIGHT. * IMPACTS...TENDER VEGETATION MAY BE IMPACTED. THIS WOULD INCLUDE ANY LATE SEASON GARDENS OR OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT SUSTAINED WIND SPEEDS BETWEEN 30 TO 39 MPH OR GUSTS BETWEEN 45 TO 57 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IAZ056-069-NEZ050>053-065-066-040030- /O.CON.KOAX.FZ.A.0001.141004T0700Z-141004T1300Z/ SHELBY-POTTAWATTAMIE-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER- INCLUDING THE CITIES OF...HARLAN...COUNCIL BLUFFS...DAVID CITY... WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE...PAPILLION... LA VISTA...SEWARD...MILFORD...LINCOLN 1126 AM CDT FRI OCT 3 2014 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH SATURDAY MORNING... * TEMPERATURE...TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S AND LOWER 30S AFTER MIDNIGHT TONIGHT. * IMPACTS...TENDER VEGETATION MAY BE IMPACTED. THIS WOULD INCLUDE ANY LATE SEASON GARDENS OR OUTDOOR PLANTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WATCH MEANS SUB-FREEZING TEMPERATURES ARE POSSIBLE. THESE CONDITIONS COULD KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$
114 WWUS73 KOAX 032015 NPWOAX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 315 PM CDT FRI OCT 3 2014 ...COLD TEMPERATURES EXPECTED TONIGHT... .AS NORTHWEST WINDS DECREASE TONIGHT...UNDER CLEAR OR CLEARING SKIES...TEMPERATURES SHOULD DROP TO FREEZING OR BELOW ACROSS MUCH OF THE AREA. IAZ043-055-NEZ011-012-015>018-030>034-042>045-040415- /O.CAN.KOAX.WI.Y.0017.000000T0000Z-141003T2300Z/ /O.UPG.KOAX.FZ.A.0001.141004T0700Z-141004T1300Z/ /O.NEW.KOAX.FZ.W.0002.141004T0800Z-141004T1300Z/ MONONA-HARRISON-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE- MADISON-STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON- INCLUDING THE CITIES OF...ONAWA...MAPLETON...MISSOURI VALLEY... WOODBINE...LOGAN...DUNLAP...CREIGHTON...BLOOMFIELD...CROFTON... WAUSA...VERDIGRE...NIOBRARA...HARTINGTON...LAUREL...RANDOLPH... COLERIDGE...PENDER...MACY...WALTHILL...WINNEBAGO...NELIGH... ELGIN...PIERCE...PLAINVIEW...OSMOND...WAYNE...ALBION... ST. EDWARD...NORFOLK...STANTON...WEST POINT...WISNER...TEKAMAH... OAKLAND...LYONS...DECATUR...COLUMBUS...SCHUYLER...FREMONT...BLAIR 315 PM CDT FRI OCT 3 2014 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. THE WIND ADVISORY HAS BEEN CANCELLED. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...EXPECTED TO DROP INTO THE UPPER 20S AND LOWER 30S AFTER MIDNIGHT TONIGHT. * IMPACTS...TENDER VEGETATION WILL BE IMPACTED. THIS WOULD INCLUDE ANY LATE SEASON GARDENS OR OUTDOOR PLANTS. COVER UP OR BRING INDOORS ANY PLANTS YOU WISH TO PROTECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IAZ056-069-NEZ050>053-065-066-040415- /O.UPG.KOAX.FZ.A.0001.141004T0700Z-141004T1300Z/ /O.NEW.KOAX.FZ.W.0002.141004T0800Z-141004T1300Z/ SHELBY-POTTAWATTAMIE-BUTLER-SAUNDERS-DOUGLAS-SARPY-SEWARD- LANCASTER- INCLUDING THE CITIES OF...HARLAN...COUNCIL BLUFFS...DAVID CITY... WAHOO...ASHLAND...YUTAN...OMAHA...BELLEVUE...PAPILLION... LA VISTA...SEWARD...MILFORD...LINCOLN 315 PM CDT FRI OCT 3 2014 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...ARE EXPECTED TO DROP INTO THE UPPER 20S AND LOWER 30S LATE TONIGHT. * IMPACTS...TENDER VEGETATION WILL BE IMPACTED. THIS WOULD INCLUDE ANY LATE SEASON GARDENS OR OUTDOOR PLANTS. COVER UP OR BRING INDOORS ANY PLANTS YOU WISH TO PROTECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ IAZ079-080-090-091-NEZ067-068-078-088>093-040415- /O.NEW.KOAX.FZ.W.0002.141004T0800Z-141004T1300Z/ MILLS-MONTGOMERY-FREMONT-PAGE-CASS-OTOE-SALINE-JEFFERSON-GAGE- JOHNSON-NEMAHA-PAWNEE-RICHARDSON- INCLUDING THE CITIES OF...GLENWOOD...RED OAK...SIDNEY...HAMBURG... TABOR...FARRAGUT...CLARINDA...SHENANDOAH...PLATTSMOUTH... NEBRASKA CITY...CRETE...WILBER...FAIRBURY...BEATRICE...TECUMSEH... STERLING...AUBURN...PAWNEE CITY...TABLE ROCK...FALLS CITY 315 PM CDT FRI OCT 3 2014 ...FREEZE WARNING IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY... THE NATIONAL WEATHER SERVICE IN OMAHA/VALLEY HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT SATURDAY. * TEMPERATURES...ARE FORECAST TO DROP TO AROUND 30 OR THE LOWER 30S LATE TONIGHT. * IMPACTS...TENDER VEGETATION MAY BE IMPACTED. THIS WOULD INCLUDE ANY LATE SEASON GARDENS OR OUTDOOR PLANTS. COVER UP OR BRING INDOORS ANY PLANTS YOU WISH TO PROTECT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR HIGHLY LIKELY. THESE CONDITIONS WILL KILL CROPS AND OTHER SENSITIVE VEGETATION. && $$ CHERMOK
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this wind advisory went out at Oct 3, 3:45 AM CDT, 1 minute earlier.
Area forecast discussion, Oct 3, 3:45 AM CDT, 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE OMAHA/VALLEY NE
345 AM CDT FRI OCT 3 2014
.SHORT TERM...(TODAY THROUGH SUNDAY)
ISSUED AT 345 AM CDT FRI OCT 3 2014
MAIN CONCERNS IN THE SHORT TERM ARE WINDS AND TEMPERATURES TODAY...
THEN POTENTIAL FOR FREEZING TEMPERATURES TONIGHT.
MAIN FEATURES FROM UPPER AIR CHARTS AT 00Z INCLUDED THE FOLLOWING.
A 160 KNOT JET MAX WAS NOTED OVER SOUTHERN SASKATCHEWAN...PUNCHING
SOUTHEAST TOWARD MONTANA. AT 500 MB...A RIDGE EXTENDED FROM
CALIFORNIA UP INTO WESTERN CANADA AND A BROAD TROUGH STRETCHED FROM
CENTRAL CANADA DOWN INTO THE CENTRAL PLAINS. A SHORTWAVE IN
NORTHWEST FLOW WAS DIGGING DOWN FROM MONTANA AND WYOMING.
REGIONAL RADAR EARLY THIS MORNING INDICATED SOME SHOWERS OVER PARTS
OF NEBRASKA...BEHIND A FAIRLY IMPRESSIVE COLD FRONT THAT CURVED FROM
SOUTHERN MINNESOTA INTO KANSAS. EXPECT THAT SOME OF THESE SHOWERS
WILL AFFECT PARTS OF SOUTHEAST NEBRASKA INTO MID MORNING. COLD HIGH
PRESSURE WAS NOSING EASTWARD FROM MONTANA AND WYOMING AT 08Z. MODELS
SHOW A FAIRLY TIGHT PRESSURE GRADIENT FOR MUCH OF THE AREA TODAY.
WILL GO WITH A WIND ADVISORY FOR OUR NORTHERN ZONES...BUT THIS MAY
HAVE TO BE EXPANDED SOUTHWARD LATER TODAY. TEMPERATURES TODAY
SHOULD TOP OUT IN THE 50S.
LOW LEVEL COLD AIR ADVECTION CONTINUES INTO EARLY TONIGHT...THEN
WEAKENS. MOS GUIDANCE SUGGESTS LOWS IN THE UPPER 20S AND LOWER 30S
WITH A FEW SPOTS POSSIBLY GETTING TO MID 20S. FOR NOW WENT WITH A
FREEZE WATCH FOR TONIGHT FOR MOST OF THE AREA...BUT LEFT PARTS OF
SOUTHEAST NEBRASKA AND SOUTHWEST IOWA OUT. NOT A CLASSIC CASE FOR A
FREEZE...WITH SOME WIND CONTINUING OVERNIGHT. SO CONFIDENCE WAS
NOT HIGH ENOUGH TO ISSUE A FREEZE WARNING AT THIS POINT.
THE PERIOD FROM TONIGHT THROUGH SUNDAY MORNING SHOULD BE MAINLY DRY.
MODELS HINT AT SOME LIGHT PCPN POSSIBLE SUNDAY AFTERNOON...SO ADDED
A SLIGHT CHANCE OF SHOWERS FOR THAT. NORTHWEST FLOW ALOFT CONTINUES
AND TIMING SHORTWAVES IN THAT FLOW WILL BE DIFFICULT. DID ALLOW
TEMPERATURE TO MODERATE A BIT FROM SATURDAY INTO SUNDAY.
.LONG TERM...(SUNDAY NIGHT THROUGH THURSDAY)
ISSUED AT 345 AM CDT FRI OCT 3 2014
THE 00Z RUN OF THE ECMWF MODEL WAS NOT AVAILABLE FOR THIS FORECAST.
GENERAL CONSENSUS FROM ALL AVAILABLE MODEL DATA IS THAT A STRONG
CLOSED LOW WILL BE OVER NORTHWEST ONTARIO AT THE START OF THE
PERIOD WITH NORTHWEST FLOW IN OUR AREA. THAT LOW WEAKENS WITH TIME
AND OUR FLOW TURNS TO MORE ZONAL (WESTERLY) BY MID WEEK.
KEPT A SLIGHT CHANCE OF SHOWERS GOING INTO SUNDAY NIGHT WITH WEAK
FORCING.
THE GFS MODEL SEEMED TOO BULLISH WITH PCPN MID TO LATE WEEK...BUT
DID GO WITH A CHANCE OR SLIGHT CHANCE OF SHOWERS FROM WEDNESDAY
NIGHT INTO THURSDAY. HIGH TEMPERATURES LOOK LIKE MAINLY 60S AND
70S WITH LOWS IN THE 40S TO LOWER 50S.
&&
.AVIATION...(06Z TAFS FOR KOFK...KLNK AND KOMA.)
ISSUED AT 1139 PM CDT THU OCT 2 2014
MAIN CONCERN IS ARRIVAL OF COLD FRONT...EXPECTED AT KOFK WITHIN
THE HOUR...AT KLNK BY 08Z AND KOMA BY 09Z. WILL SEE A SUBSTANTIAL
WIND INCREASE WHEN THE FRONT ARRIVES...WITH A MID DECK OF CLOUDS.
COULD SEE A SPOTTY SHOWER AT KOFK/KLNK ALSO. BY 14Z...CLOUD DECK
CLEARS AND NORTHWEST WINDS INCREASE TO 22 TO 26 KNOTS...WITH
GUSTS INTO THE MID 30S...THAT WOULD LINGER TO ABOUT 00Z.
&&
.OAX WATCHES/WARNINGS/ADVISORIES...
NE...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
NEZ011-012-015>018-030>034-042>045-050>053-065-066.
WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING
FOR NEZ011-012-015>018-030>034-042>045.
IA...FREEZE WATCH FROM LATE TONIGHT THROUGH SATURDAY MORNING FOR
IAZ043-055-056-069.
WIND ADVISORY FROM 10 AM THIS MORNING TO 6 PM CDT THIS EVENING
FOR IAZ043-055.
&&
SHORT TERM...MILLER
LONG TERM...MILLER
AVIATION...DEWALDHazardous weather outlook, Oct 2, 5:37 PM CDT, 10 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 537 PM CDT THU OCT 2 2014 IAZ090-NEZ091-093-031245- FREMONT-NEMAHA-RICHARDSON- 537 PM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY MINOR FLOODING IS EXPECTED INTO TONIGHT ALONG THE NISHNABOTNA RIVER IN SOUTHWEST IOWA AND ALONG THE LOWER REACHES OF THE MISSOURI RIVER SOUTH OF NEBRASKA CITY. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY FLOODING ALONG THE MISSOURI RIVER FROM BROWNVILLE THROUGH RULO IS EXPECTED TO CONTINUE INTO THIS WEEKEND. PATCHY FROST IS POSSIBLE ON SATURDAY MORNING AS MUCH COOLER TEMPERATURES ARRIVE...COMBINED WITH LIGHTER WINDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR FRIDAY. IAZ043-055-056-069-079-080-091-NEZ011-012-015>018-030>034-042>045- 050>053-065>068-078-088>090-092-031245- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-PAGE-KNOX- CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON-STANTON-CUMING- BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER-SAUNDERS-DOUGLAS-SARPY- SEWARD-LANCASTER-CASS-OTOE-SALINE-JEFFERSON-GAGE-JOHNSON-PAWNEE- 537 PM CDT THU OCT 2 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...TONIGHT AND FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY PATCHY FROST IS POSSIBLE ON SATURDAY MORNING AS MUCH COOLER TEMPERATURES ARRIVE...COMBINED WITH LIGHTER WINDS. IN PARTS OF NORTHEAST TO CENTRAL NEBRASKA...TEMPERATURES MAY APPROACH OR DIP BELOW FREEZING FOR A COUPLE OF HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT OR FRIDAY. MAYES
The office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 3, 3:46 AM CDT | Freeze Watch | OAX | Harrison, Monona, Pottawattamie, Shelby | 11 hr |
| Oct 3, 3:15 PM CDT | Freeze Warning | OAX | Fremont, Harrison, Mills, Monona, Montgomery, Page and 2 more | 17 hr |
Nearby
Wind Advisories in Nebraska, 2014Wind Advisories in Iowa, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.